Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 176389, 7 pages
http://dx.doi.org/10.1155/2013/176389
Research Article

The Algebraic Riccati Matrix Equation for Eigendecomposition of Canonical Forms

1Department of Structural Engineering, Shabestar Branch, Islamic Azad University, Shabestar, Iran
2Marand Faculty of Engineering, University of Tabriz, Tabriz, Iran

Received 10 December 2012; Accepted 7 February 2013

Academic Editor: Sebastian Anita

Copyright © 2013 M. Nouri and S. Talatahari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Nouri and S. Talatahari, “The Algebraic Riccati Matrix Equation for Eigendecomposition of Canonical Forms,” Mathematical Problems in Engineering, vol. 2013, Article ID 176389, 7 pages, 2013. doi:10.1155/2013/176389